MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION
Model Number 40800BAXUS
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The device was started and alarmed system error (se) 21503.Visual inspection identified the plunger driver was broken, away from and outside the pump; the flex was ripped into pieces.A service history review revealed the plunger driver assembly was replaced less than 12 months prior.The cause of the se was the damaged plunger driver.The plunger driver assembly would be replaced to resolve the event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During evaluation of a returned novum iq syringe pump, the device alarmed system error 21503 (occlusion sensor railed failure) at start up.No additional information is available.

Brand Name
NOVUM IQ
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25752781
Report Number1416980-2026-02265
Device Sequence Number10517879
Product Code FRN
UDI-Device Identifier05413765852428
UDI-Public(01)05413765852428
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number40800BAXUS
Device Catalogue Number40800BAXUS
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown